# SDR DLM88002307

- Difficulty date: November 27, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 30,385 hours, 24,581 cycles
- Engine: Pwa JT8D219
- Engine time: 28,817 hours, 23,188 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718264
- Condition: Making Metal
- Location: Nr 2
- Part time: 28,817 hours, 23,188 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NBR 2 ENG SHUTDOWN IN FLIGHT DUE TO OIL STRAINER CLOG MSG-  STAYED ON AFTER THROTTLES RETARDED. - FOUND CARBON IN FILTER - REPLACED SAME - RAN ENGINE - OK FOR SERVICE
